Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 72, NWS Milwaukee, WI

November 11, 2015Green County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Nov 11, 2015, 7:05 PM CST for Green County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 11, 2015, 7:05 PM CST (01:05 UTC)
Expired
Nov 11, 2015, 7:45 PM CST
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Green County, WI

The radar

The Milwaukee radar (KMKX), 96 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 6:16 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS53 KMKX 120105
SVRMKX
WIC045-120145-
/O.NEW.KMKX.SV.W.0072.151112T0105Z-151112T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CST WED NOV 11 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 745 PM CST

* AT 703 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED NEAR
  NORA...OR 19 MILES NORTHWEST OF FREEPORT...MOVING NORTHEAST AT 55
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONROE...BRODHEAD...NEW GLARUS...MONTICELLO...ALBANY...BROWNTOWN...
  JORDAN CENTER AND JUDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 8984 4286 8984 4286 8959 4268 8937
      4250 8937
TIME...MOT...LOC 0103Z 232DEG 47KT 4241 8997 

HAIL...<.75IN
WIND...60MPH
 
$$

BSH
2 follow-up statements
150 
WWUS53 KMKX 120120
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CST WED NOV 11 2015

WIC045-120145-
/O.CON.KMKX.SV.W.0072.000000T0000Z-151112T0145Z/
GREEN WI-
720 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR GREEN COUNTY...

AT 720 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINSLOW...OR 8
MILES WEST OF MONROE...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONROE...BRODHEAD...NEW GLARUS...MONTICELLO...ALBANY...BROWNTOWN...
JORDAN CENTER AND JUDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 8984 4286 8984 4286 8959 4268 8937
      4250 8937
TIME...MOT...LOC 0120Z 227DEG 41KT 4258 8980 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
439 
WWUS53 KMKX 120132
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 PM CST WED NOV 11 2015

WIC045-120145-
/O.CON.KMKX.SV.W.0072.000000T0000Z-151112T0145Z/
GREEN WI-
732 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR GREEN COUNTY...

AT 731 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTICELLO...
OR NEAR MONROE...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONROE...BRODHEAD...NEW GLARUS...MONTICELLO...ALBANY...JORDAN CENTER
AND JUDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4286 8984 4286 8959 4268 8937 4250 8937
      4250 8960 4267 8984
TIME...MOT...LOC 0131Z 232DEG 47KT 4268 8963 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 3:31 PM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Nov 11, 3:31 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CST WED NOV 11 2015

.TONIGHT...FORECAST CONFIDENCE HIGH.

AN IMPRESSIVE LOW PRESSURE SYSTEM GATHERING STRENGTH OVER THE
MIDWEST WILL LIFT NORTHEAST ACROSS IOWA AND WISCONSIN TONIGHT. AN
INCREASING SOUTHERLY LOW LEVEL JET /LLJ/ PUSHING INTO SOUTHERN WI...
ALONG WITH 850-600MB FRONTOGENESIS AND WARM AIR ADVECTION... IS
LEADING TO WEST TO EAST ORIENTED BANDS OF POTENTIAL SHOWERS ACROSS
WI LATE THIS AFTERNOON. THERE IS SOME UNCERTAINTY ABOUT WHETHER OR
NOT THESE WILL MATERIALIZE... SO KEPT CHANCE POPS.

A 150 KT UPPER JET SLIDING EAST THROUGH THE MIDWEST IS INTERACTING
WITH A NEGATIVELY TILTED CLOSED UPPER LOW AND CAUSING INTENSE
CYCLOGENESIS OVER IOWA THIS AFTERNOON. A BAND OF SHOWERS AND
THUNDERSTORMS ALREADY OVER SOUTHERN IA/ NORTHERN MO WILL LIFT
NORTHEAST INTO SOUTHERN WI EARLY THIS EVENING ALONG THE OCCLUDED
FRONT. TIMING HAS BEEN FAIRLY CONSISTENT GIVE OR TAKE ONE HOUR...
WITH ARRIVAL AT THE WI BORDER AT 6 PM... MADISON AT 730... AND
MILWAUKEE AT 8.

SPC HAS FAR SOUTHERN WI INCLUDED IN THE AREA OF SLIGHT RISK
OF SEVERE WEATHER. THE ELEVATED CAPE IS MINIMAL... BUT THE CONCERN
HERE IS STRAIGHT LINE WIND GUSTS IN EXCESS OF 58 MPH CAUSED BY BRIEF
POCKETS OF MOMENTUM TRANSFER OF THE 50+ KT WINDS AT 1500 FEET ABOVE
THE GROUND WITHIN ANY STRONGER STORMS. THE ELEVATED CAPE IS
MINIMAL... BUT COMBINED WITH THE STRONG DYNAMICS THERE COULD BE A
FEW STRONGER STORMS.

THE DRY SLOT WILL TRACK THROUGH SOUTHERN WI LATE THIS EVENING...
BETWEEN 9 PM AND MIDNIGHT. THEN WRAP-AROUND MOISTURE WILL SLIDE
THROUGH THE AREA LATE TONIGHT AND BRING LOW CLOUDS AND ISOLATED
SHOWERS. THE PERSISTENT LOW LEVEL JET... TIGHT PRESSURE GRADIENT AND
SOME MIXING ESPECIALLY NEAR THE LAKE WILL LEAD TO GUSTY SOUTHWEST
WINDS FOR THE LATTER HALF OF THE NIGHT.

THURSDAY... FORECAST CONFIDENCE HIGH.

THE COLD FRONT WILL ARRIVE EARLY THURSDAY MORNING... REACHING THE
DELLS JUST BEFORE 6 AM... MADISON 8 AM AND MILWAUKEE 10 AM. THIS
WILL BRING VERY STRONG WEST-NORTHWEST WINDS AND POSSIBLE LIGHT RAIN
SHOWERS. SUSTAINED WINDS WILL LIKELY REACH 30 MPH WITH GUSTS TO 45
MPH AT TIMES ON THURSDAY. A WIND ADVISORY IS IN EFFECT.

IT WILL BE A RAW DAY WITH TEMPERATURES REMAINING STEADY IN THE MID
TO UPPER 40S.

.THURSDAY NIGHT - CONFIDENCE...MEDIUM
SURFACE LOW CONTINUES TO LIFT AWAY FROM THE AREA HOWEVER TIGHT
PRESSURE GRADIENT LINGERS. GFS/NAM SHOW 50 KNOTS PERSISTING AT 850
MILLIBARS WITH AROUND 40 KNOTS AT 925 MILLIBARS. SUBSIDENCE FROM
DEPARTED MID LEVEL WAVE HAS DIMINISHED BY THEN AND NEXT SHORTWAVE
TROUGH WILL BE DROPPING INTO THE AREA. SO DEGREE OF MIXING BECOMES
A QUESTION WITH GFS SOUNDINGS SHOWING THIS TREND. WILL OPT TO
LEAVE WIND ADVISORY END TIME AS IS FOR NOW BUT AN EXTENSION MAY BE
NEEDED IF THE MIXING OF THESE STRONGER WINDS PERSISTS A BIT LONGER
THAN THE 00Z END TIME. COLD ADVECTION WILL BE INCREASING SO THE
GRADUAL TRANSITION OF THE RAIN CHANCES TO SNOW SHOWER CHANCES
LOOKS REASONABLE. QPF PROGS FAVOR THE NE CWA AND WITH LIFT
ASSOCIATED WITH DCVA FROM MID LEVEL TROUGH POTENTIALLY NEGATED BY
LOW LEVEL CAA...NOT LOOKING AT TOO MUCH...BUT THE WAVE LOOKS
POTENT...SO KEEPING SOME POPS IN PLACE SEEMS REASONABLE.

.FRIDAY - CONFIDENCE...MEDIUM
WINDY AND CHILLY PATTERN PERSISTS WITH 925 TEMPS AOB 0C. MID
LEVEL SHORTWAVE WILL LINGER DURING THE MORNING ALONG WITH SOME
TROUGHING IN THE LOW LEVELS...SO WILL KEEP THE SHSN POTENTIAL IN
PLACE. ENOUGH DAVA WORKS IN WITH TIME TO KEEP THE DRY AFTN FCST
IN PLACE.

.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
A MILDER PATTERN WORKS IN WITH BROAD SCALE RIDGING BECOMING
DOMINANT. 925/850 TEMPS MODIFY CONSIDERABLY TO ALLOW TEMPERATURES
TO REBOUND BACK INTO THE 50S.

.MONDAY - CONFIDENCE...LOW TO MEDIUM
INCREASINGLY MOIST SOUTHERLY FLOW SETS UP WITH MODELS ALL SHOWING
SURFACE TROUGH AXIS THROUGH THE CENTRAL PLAINS. MID LEVEL FLOW
BECOMES MORE SOUTHWEST IN RESPONSE TO UPPER TROUGH MOVING INTO THE
WRN US. 12Z GEM AND 12Z GFS SHOW PRECIP DEVELOPING WITHIN THIS
MOIST FLOW WHILE THE 00Z ECMWF KEPT PRECIP FURTHER WEST WITH
SLOWER EASTWARD PROGRESSION OF SURFACE TROUGH. HOWEVER 12Z ECMWF
HAS CAUGHT UP A BIT TO THE GFS SHOWING THE QUICKER ARRIVAL OF
PRECIP. SO WILL RETAIN THE SUPERBLEND CHANCE POPS.

.TUESDAY AND WEDNESDAY - CONFIDENCE...MEDIUM
LARGE SCALE TROUGH AXIS WILL PROGRESS EASTWARD THIS PERIOD. THE
GFS KEEPS A CUT OFF LOW IN A SOUTHERN STREAM WHILE WI BECOMES MORE
INFLUENCED BY NORTHERN STREAM ENERGY. THE ECMWF EJECTS THIS WAVE
NORTHEAST AND MORE OR LESS PHASES IT WITH THE NORTHERN STREAM. SO
DECENT CONSENSUS ON RAIN THIS PERIOD BUT STILL SOME DETAILS TO
WORK OUT AS EXPECTED. THE ECMWF HAS A LITTLE MORE DEVELOPMENT TO
THE LOW WHICH LINGERS SOME HEAVIER PRECIP INTO THE EAST TUESDAY
NIGHT. IF THINGS MOVE ALONG A LITTLE BIT MORE WE COULD END UP
HAVING A FAIRLY DRY WEDNESDAY.

&&

.AVIATION/00Z TAFS/...A VERY INTENSE LOW PRESSURE SYSTEM WILL TRACK
THROUGH WISCONSIN TONIGHT. BANDS OF LIGHT SHOWERS MAY SPREAD THROUGH
SOUTHERN WI LATE THIS AFTERNOON... BUT THE MAIN BAND OF SHOWERS AND
THUNDERSTORMS WILL TRACK SOUTHWEST TO NORTHEAST THROUGH THE AREA THIS
EVENING. ARRIVAL TIME IS FAIRLY CERTAIN GIVE OR TAKE ONE HOUR...
REACHING THE WI BORDER AT 6 PM... MSN AT 730... AND MKE AT 8. CIGS
WILL FALL TO IFR WITH THE LINE OF STORMS. A SEVERE WIND GUST OF 50
KT WITH ANY STRONGER STORM CANNOT BE RULED OUT DUE TO SOUTHWEST
WINDS OF 50 KT AT 1500 FEET AGL.

WE COULD SEE SOME BRIEF CIGS/VSBY IMPROVEMENT IMMEDIATELY IN THE
WAKE OF THE SHOWERS/STORMS LATE THIS EVENING AS A DRY SLOT ROLLS
THROUGH. BUT MVFR TO POSSIBLY IFR CIGS SHOULD RETURN LATE TONIGHT
INTO EARLY THURSDAY MORNING AS MOISTURE WRAPS AROUND THE DEPARTING
LOW. WINDS WILL SHIFT TO SOUTHWEST OVERNIGHT. THE COLD FRONT WILL
ARRIVE FROM WEST TO EAST THURSDAY MORNING AND CAUSE VERY STRONG WEST
WINDS THROUGH THE DAY.

&&

.MARINE...A DANGEROUS AND POWERFUL LOW PRESSURE SYSTEM FOR LAKE
MICHIGAN CROSS WISCONSIN OVERNIGHT. LOOK FOR STEADILY INCREASING
SOUTHEAST WINDS THROUGH THE EVENING. A GALE WARNING GOES INTO
EFFECT SOUTH OF PORT WASHINGTON AT 6 PM THIS EVENING AND WILL
REMAIN IN EFFECT THROUGH FRIDAY AFTERNOON.

SOUTHEAST GALES ARE EXPECTED THIS EVENING...THEN WINDS WILL DIMINISH
BELOW GALE FORCE FOR A TIME LATER TONIGHT INTO EARLY THURSDAY MORNING.
THEN WESTERLY GALES WILL RETURN QUICKLY TO THE ENTIRE NEARSHORE
AREA...INCLUDING NORTH OF PORT WASHINGTON...BY MID MORNING ON
THURSDAY AND REMAIN ELEVATED THROUGH FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR WIZ056-062>072.

     WIND ADVISORY FROM 9 AM TO 6 PM CST THURSDAY FOR WIZ046-047-051-
     052-057>060.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR LMZ644>646.

     GALE WARNING FROM 6 PM THIS EVENING TO 3 PM CST FRIDAY FOR
     LMZ644>646.

     SMALL CRAFT ADVISORY UNTIL 9 AM CST THURSDAY FOR LMZ643.

     GALE WARNING FROM 9 AM THURSDAY TO 3 PM CST FRIDAY FOR LMZ643.

&&

TONIGHT/THURSDAY AND AVIATION/MARINE...MRC
THURSDAY NIGHT THROUGH WEDNESDAY...COLLAR
Hazardous weather outlook, Nov 11, 5:52 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CST WED NOV 11 2015

WIZ046-047-051-052-056>060-062>072-130000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
552 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS
EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM IOWA
COUNTY EAST SOUTHEAST TO WALWORTH COUNTY. STRONG AND DAMAGING
STRAIGHT-LINE WINDS ARE THE MAIN THREAT. A MARGINAL RISK FOR
SEVERE THUNDERSTORMS EXISTS ELSEWHERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT ON THURSDAY FOR SUSTAINED WESTERLY
WINDS AROUND 30 MPH AND WIND GUSTS TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ643>646-130000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
552 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT FOR STRONG SOUTHEAST WINDS GUSTING TO
35 MPH THIS EVENING AS A STRONG LOW PRESSURE SYSTEM PASSES BY
JUST TO THE WEST. THE WINDS WILL DIMINISH FOR A TIME LATER TONIGHT
BUT WILL PICK UP AGAIN ON THURSDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

GALE FORCE WESTERLY WINDS TO 40 KNOTS ARE EXPECTED FROM THURSDAY
THROUGH FRIDAY AS THE LOW PRESSURE SYSTEM LIFTS SLOWLY NORTHEAST
AWAY FROM THE REGION.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Nov 11, 6:59 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CST WED NOV 11 2015

WIZ046-047-051-056>058-062>065-068>072-120200-
JEFFERSON-ROCK-SAUK-WAUKESHA-FOND DU LAC-KENOSHA-RACINE-IOWA-GREEN
LAKE-GREEN-COLUMBIA-MARQUETTE-DODGE-DANE-WALWORTH-
659 PM CST WED NOV 11 2015

...THUNDERSTORMS SPREADING ACROSS SOUTH CENTRAL INTO SOUTHEAST
WISCONSIN THROUGH 8 PM CDT...

AT 657 PM CST...THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF WISCONSIN DELLS TO
NEAR JANESVILLE... AND MOVING NORTH AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...KENOSHA...WAUKESHA...JANESVILLE...BELOIT...SUN PRAIRIE...
FITCHBURG...MUSKEGO...WATERTOWN...PLEASANT PRAIRIE...MIDDLETON...
BEAVER DAM...WHITEWATER...PEWAUKEE...STOUGHTON...FORT ATKINSON...
WAUNAKEE...BARABOO...VERONA AND PORTAGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4250 8915 4341 9018 4347 9019 4364 8993
      4364 8960 4387 8960 4398 8942 4398 8909
      4249 8785
TIME...MOT...LOC 0057Z 171DEG 199KT 4375 8983 4269 8908

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 6:29 PM CSTSevere Thunderstorm WarningMKXLafayette46 min
Nov 11, 6:44 PM CSTSevere Thunderstorm WarningMKXIowa, Lafayette46 min
Nov 11, 6:59 PM CSTSpecial Weather StatementMKXColumbia, Dane, Dodge, Green Lake, Jefferson, Marquette and 4 more61 min
Nov 11, 7:24 PM CSTSpecial Marine WarningMKX96 min
Nov 11, 7:36 PM CSTSevere Thunderstorm WarningMKXGreen, Rock39 min
Nov 11, 8:10 PM CSTSevere Thunderstorm WarningMKXRock, Walworth30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.